Limited Availability

Cycology Triathlon Camp at the Rafa Nadal Sports Centre with Coach Joe Beer

16th - 22nd April 2018

Need to improve on last season's races and get ready for the forthcoming triathlon season? Then this structured week of training from Monday 16th to Sunday 22nd April 2018 at the Rafa Nadal Sports Centre in Mallorca with award winning, coach, author and triathlete Joe Beer, is for you.

Reignite your passion for triathlon, make friends, share and receive the latest advice and find that early season motivation. Train and ride with like-minded, motivated people to give you that all-important confidence boost and to kick-start your triathlon season. Learn about the training that actually makes you faster, discover 6 nutrition methods that make you faster and demystify the out of date myths about your equipment.

Staying at the state of the art Rafa Nadal Sport Centre allows you to reach your peak during the day and unwind from the training stresses in the evening. With its fully kitted-out Technogym fitness centre, indoor and outdoor pools, running track, cycle centre with Specialized bikes and some of the best cycling routes and smoothest tarmac on the island, this is an opportunity not to be missed.

This camp is perfect for athletes from intermediate to experienced level with our aim being to work with each athlete individually to ensure that they get the correct advice and training.

This is more than just a holiday, this is an exclusive training experience for only 10 triathletes to enjoy the challenges and camaraderie, whilst providing the perfect springboard for your 2018 season and beyond.

Travel Date Venue Price per person
16-22 Apr 2018 4* Rafa Nadal Sports Centre, Mallorca £1795 Book now

Accommodation is based on single occupancy. Double occupancy available upon request.
All prices shown are in GBP.

Your Triathlon package

The Rafa Nadal / Cycology Triathlon Camp in association with Coach Joe Beer.
A triathlon training experience that packs a punch.
Here’s a rundown of what’s included:

  • Six nights, seven days, half board accommodation at the state of the art Rafa Nadal Sport Centre (Breakfast and Dinner excluding beverages)
  • Welcome cocktails and dinner on the first night to meet your triathlete companions
  • Buffet breakfast
  • Dinner – excluding beverages
  • Free wifi within the hotel
  • Cycology concierge meet and greet at Palma International airport
  • Private Luxury transportation from Palma airport to the training centre (and return) – 1 hour each way.
  • Bike box transportation from Palma airport to your hotel (and return) if required
  • Secure storage for your bike
  • Two local guides on rides
  • Service – support vehicle on longer rides (Subject to numbers)
  • Daily sports nutrition for your training: gels and bars
  • Celebratory dinner on final night – you’ve earned it!
  • Pool use in state of the art facilities
  • Gym use in state of the art facilities
  • Bike mechanic support
  • Free access to spa facilities at Rafa Nadal Sports Centre
  • 2 full body sports massage (to be booked prior to arrival)
  • Mallorca visitor tax
  • YSO - options for Your Significant Other whilst you’re enjoying your ride

What’s not included

As we’ve packed so much into your holiday, there’s not a lot that isn’t included:

  • Flights
  • Bike Box: Check out the offers from our Bike Box partner.
  • Travel Insurance: We recommend travel insurance from Yellow Jersey.
  • Drinks with evening meals
  • Incidental expenses
  • Coffee stops on the bike
  • Tips and gratuities

Is it for me?

The camp would not be suitable for absolute beginners who may be used to a lower level of exercise, but athletes from single sports who have a few years endurance experience will find it manageable and great fun.

On the bike

  • You should be able to complete a ride of 30-50 miles comfortably
  • You are comfortable riding in a group of cyclists on a road in traffic
  • You have basic cycling skills and bike handling knowledge
  • You’re looking to challenge yourself in a supportive environment

What amount of training will we do?

Durations will be spread to ensure muscles have longer days followed by skill days. The riding terrain will be chosen to make great sessions and enjoyment combined.

Do I need to bring my own bike?

No, we have a selection of Specialized bikes which can be hired at an additional cost. However you're more than welcome to bring your own.

What’s the terrain like?

The terrain is a mixture of climbing, descending and flats, with gradients around 8%. You will take on the Tramuntana mountain range with its sweeping roads, eye catching vista and sea views. The pace will be set by your ride captain to ensure everyone is comfortable.

Your Coach - Joe Beer

Joe Beer has been competing in multisport events for more than 30 years, covering all distances from sprint to Ironman - including the legendary Hawaii Ironman.

He has been coaching and writing in multisport magazines for almost three decades. His first book “Need To Know Triathlon” was published in January 2008 and his second “Triathlon for the Time Crunched” in 2016.

He was voted the inaugural 220 Magazine Coach of The Year in 2004 and is a qualified British Triathlon Federation Coach. He is an ambassador for Scott, PowerBar, Nopinz, ForthEdge, Trainsmart and VasaTrainer.

Joe Beer

Example Itinerary

Day 1:
Arrival Day

Arrival and equipment set up. Optional “shake-out” swim from 10:00 to 12:00

13:00Welcome meeting
14:00Cycle talk: Safety and group riding
14:30Cycle 2h including stops; Group skills & “the lingo”
16:30Off the bike recovery (30 mins)
19:30Welcome dinner

Day 2:
Skill Day

08:30Swim: skill focus and DWR RUN drills 2h
11:00Recovery Brunch
11:30Relaxation 1.5h
13:00Pre-ride lunch and planning talk
14:30Cycle: including ATP and OGE intervals 3h
19:30Dinner

Day 3:
Double Run Day

08:30Run Fasted: 0.75h
09:15Strength Training Theory 0.3h
10:00Recovery Brunch (discussing the rationale)
11:00Relaxation 2h
13:00Lunch and planning talk
14:30Swim: drills and skills 1h
15:30Free time
17:00Run: including ATP intervals 0.75h
19:30Dinner

Day 4:
Endurance Day

09:30Long Cycle: with support car 5-6h
16:00Run: for Long distance athletes 0.5h
18:00Stretch/Relaxation
19:30Dinner

Day 5:
Skill Day

08:30Swim theory: Wetsuit fitting and swim set 2h
11:00Talk: “Better racing... By thinking” 1.5h
12:30Strength Training Theory 0.3h
13:00Lunch
14:30Bike: transitions, cadence, position 1.5h
16:30Run: transitions, surges, 0.75h
18:30Dinner

Day 6:
Tri Race Day

08:30Meet at the Bike Centre; Race brief
09:00Mini Triathlon (0.75k, 30k, 10k) ~1.5h
11:00Recover Brunch
15:00Cycle Recovery 2h
19:00Depart for Dinner
19:30Dinner off site & End of Camp Awards

Day 7:
Departure Day

10:30Leave Mallorca - adiós!

Sound good?

More information

Information about this exclusive triathlon experience is available for download in PDF format, or call +44(0)208 912 4522.

View PDF

Get social

Get social

Visit and follow our social media channels to keep up to date, speak to us directly and share your passion!

Read our blog

The bikes

The Bikes

If not bringing your own, we can give you access to some of the best, lightest performance bikes on the market, all with the specifications that you need in order to get the very best cycling experience.

View the bikes

Sign up

Stay in the loop

Subscribe to our newsletter to hear what we have going on, before anybody else does!